| Model Number |
9004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Reocclusion (1985)
| Date of Event |
03/08/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Analysis: the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review or a review of the device history record (dhr) was unable to be performed because the user facility did not provide the lot number.Conclusion: the actual sample was not returned for evaluation.The investigator assessed the event was not related to the lutonix dcb or procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
Event or Problem Description
It was reported through a clinical registry that during a revascularization procedure, one lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the left proximal superficial femoral artery (sfa).Approximately 6 months after the procedure, the patient¿s left sfa was reportedly reoccluded.A revascularization was performed and the health care professional (hcp) deemed it was successful.The investigator assessed that the event was not related to the lutonix dcb or procedure.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.